# SDR ASAA2018060424928

- Difficulty date: June 4, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 17,489 hours, 5,801 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 40631997201AB
- Part serial: 9719710
- Condition: Defective
- Location: Ac Bay
- Part time: 130 hours, 53 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT AT APPROX 17,000FT "AUTO FAIL" LIGHT ILLUMINATED, SELECTED "ALTN" PER QRH. SYSTEM APPEARS TO OPERATE "NORMAL" IN "ALTN" MODE. GROUNDED - YES. PERFORMED FIM 21-31 TASK 827, DCPC BITE PER FIM 21-31 TASK 801, FOUND OFV FAULT, CLEARED FAULT ON DCPC AND SYSTEM CHECKED NORMAL. AUTO FAIL LIGHT EXTINGUISHED, A/C OK FOR SERVICE. TSR ISSUED. REMOVED AFT OUT FLOW VALVE ASSY REF MM 21-31-03-000-801. INSTALLED NEW AFT OUTFLOW VALVE REF MM 21-31-03-400-801 STEP 3 F (I) THROUGH (11). INSTALL TEST OF S/N 9719709 FAILED. NR 1 PRESSURE CONTROLLER SHOWS OFV LRU FAIL FAULT CODE 009 AS ACTIVE FAULT. COMPLETED FIM TASK 21-31 TASK 802. REMOVED S/N 9719709 AND INSTALLED S/N 0012501 REF AMM 21-31-03-400-801 OPS CHECKS NORMAL. NO FAULTS NOTED. GROUND VERIFICATION SUCCESSFUL.
